Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 93, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 21, 2012, 11:20 PM EST. It took effect at Dec 22, 2012, 1:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2012, 11:20 PM EST (04:20 UTC)
- In effect from
- Dec 22, 2012, 1:00 AM EST
- Expired
- Dec 22, 2012, 3:54 PM EST
- In force
- 15 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
128 WHUS73 KIWX 220420 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1120 PM EST FRI DEC 21 2012 LMZ043-046-221230- /O.CON.KIWX.GL.W.0028.000000T0000Z-121222T0500Z/ /O.NEW.KIWX.SC.Y.0093.121222T0600Z-121222T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1120 PM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS: NORTHWEST 15 TO 25 KNOTS. A FEW GUSTS TO 35 KNOT GALES WITH GUSTS DIMINISHING TO 30 KNOTS EARLY SATURDAY MORNING. NORTHWEST WINDS 15 TO 20 KNOTS SATURDAY...BACKING SOUTHWEST AT 10 TO 15 KNOTS IN THE LATE AFTERNOON0N. * WAVES: 12 TO 18 FEET SUBSIDING TO 3 TO 5 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
051 WHUS73 KIWX 220917 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 417 AM EST SAT DEC 22 2012 LMZ043-046-221730- /O.CON.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 417 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. * WINDS: WEST TO NORTHWEST WINDS TO 20 KNOTS TODAY...BACKING SOUTHWEST AT 10 TO 15 KNOTS IN THE AFTERNOON0N. * WAVES: 8 TO 12 FEET SUBSIDING TO LESS THAN 4 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
212 WHUS73 KIWX 221531 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1031 AM EST SAT DEC 22 2012 LMZ043-046-222200- /O.CON.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1031 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS: SOUTHWEST AT 10 TO 15 KNOTS. * WAVES: 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
499 WHUS73 KIWX 222054 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 354 PM EST SAT DEC 22 2012 LMZ043-046-222200- /O.CAN.KIWX.SC.Y.0093.000000T0000Z-121222T2200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 354 PM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER EXPECTED TONIGHT. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 6:16 PM EST, 5 hours 4 minutes earlier.
Area forecast discussion, Dec 21, 6:16 PM EST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 616 PM EST FRI DEC 21 2012 .AVIATION... 20-30 CEILINGS AND SCT 5SM -SHSN WILL GRADUALY EASE AS DRIER AIR AND MORE WLY FLOW MOVES ACROSS AREA TO CUT OFF SNOW BANDS STILL MOVING ACROSS AREA OFF OF LAKE MICHIGAN. GUSTY WINDS WILL ALSO DIMINISH AS STRONG LOW PRESSURE SYSTEM PULLS AWAY FROM THE AREA. SKIES WILL GRADUALLY CLEAR AFTER 06Z. && .PREV DISCUSSION... /ISSUED 350 PM EST FRI DEC 21 2012/ SHORT TERM... TONIGHT THROUGH SATURDAY NIGHT... LATEST KIWX RADAR LOOP SHOWING MULTIPLE LES BANDS OVER ALL BUT THE SW CWA THIS AFTERNOON WITH THE DOMINANT BAND EXTENDING FROM STURGIS DOWN TO LIMA. WHILE LES IS EXPECTED TO CONTINUE INTO THE EVENING HOURS...MARGINAL DELTA T ALONG WITH LOWERING INVERSION HEIGHTS SHOULD RESULT IN LES DIMINISHING TO FLURRIES BY MIDNIGHT BEFORE ENDING EARLY SAT MORNING. WITH TEMPERATURES REMAINING AOA FREEZING WITHIN THE LAKE EFFECT AREAS VERY LITTLE SNOW ACCUMULATION HAS BEEN REALIZED...EVEN IN THE MORE DOMINANT BANDS WHERE VSBYS HAVE DROPPED TO ONE HALF MILE AT TIMES. ADD TO THAT THE SLUSHY CONSISTENCY OF WHAT LITTLE SNOW HAS BEEN ABLE TO ACCUMULATE HAS ALL BUT NULLIFIED ANY BLOWING SNOW...WILL THEREFORE PLAN TO CANCEL ADVISORY FOR THE ENTIRE AREA THIS AFTERNOON. GUSTY NW WINDS BEGINNING TO SHOW SOME SIGNS OF DIMINISHING IN SW CORNER OF CWA AS ISALLOBARIC COUPLET BEGINS TO SHIFT EAST. EXPECT THIS TREND TO CONTINUE INTO THE OVERNIGHT HOURS AS GRADIENT WEAKENS WITH SFC RIDGE BUILDING IN FROM THE WEST. WATER VAPOR IMAGERY SHOWING LITTLE MOVEMENT OF CLOSED LOW OVER LAKE ERIE TODAY BUT BUILDING UPPER LEVEL RIDGE OVER THE PLAINS COMBINED WITH JET MAX ROUNDING THE BASE OF UPPER TROUGH IS EXPECTED TO KICK UPPER LOW TO THE NE AND ALLOW SFC AND UPPER LEVEL RIDGING TO BUILD INTO THE AREA TOMORROW. A FEW REMAINING LAKE EFFECT CLOUDS SHOULD GIVE WAY TO MOSTLY SUNNY SKIES AND SEASONABLY COOL TEMPS FOR SATURDAY. LONG TERM... SUNDAY THROUGH FRIDAY...THE CHALLENGES THIS PERIOD INCLUDE THE TIMING AND TRACK OF A COUPLE OF UPPER LEVEL SYSTEMS THAT WILL BE EJECTING OUT OF A LARGE PACIFIC TROF AND MOVING EAST ACROSS THE CONUS NEXT WEEK. FOR THIS PACKAGE...FAVORED A ECMWF BLENDED WITH AN ADJUSTED GFS. A LIGHT MIX IS POSSIBLE MONDAY WITH THE INITIAL SYSTEM WITH THERMAL PROFILES NEAR THE RAIN/SNOW THRESHOLD PER ECMWF. WEAK AND LIMITED ISENTROPIC LIFT SHOULD KEEP ANY PRECIPITATION AMOUNTS LIGHT. THE GFS HAS BEEN TRENDING TOWARD THE NORTHWEST WITH THE TRACK OF THE SECOND AND STRONGER SYSTEM WHICH SHOULD EFFECT THE AREA DURING THE MIDDLE OF NEXT WEEK. THEREFORE...KEPT THE HIGHER ALLBLEND SNOW CHANCES ON WEDNESDAY THAT WERE INCREASED FROM THE ONGOING FORECAST. ALSO...NUDGED UP THE ALLBLEND SNOW CHANCES A LITTLE WEDNESDAY NIGHT GIVEN THE EXPECTED TRACK OF THIS SYSTEM AND ALSO FOR FORECAST CONSISTENCY. THIS TRACK WITH LOW LEVEL THICKNESSES BELOW 1300 METERS SUPPORTS ACCUMULATING SNOW WITH THE POTENTIAL FOR HEAVY SNOW. A CAVEAT IS HOW FAST AN EAST COAST LOW DEVELOPS AND EFFECTS THE DEVELOPMENT AND TRACK OF THE OHIO VALLEY LOW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...STORM WARNING UNTIL 7 PM EST THIS EVENING FOR LMZ043-046. && SHORT TERM...JAL LONG TERM...SKIPPER AVIATION...SABONES
Hazardous weather outlook, Dec 21, 3:50 PM EST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EST FRI DEC 21 2012 INZ003>005-012-014-MIZ077-078-222100- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH... BREMEN...NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC... CASSOPOLIS 350 PM EST FRI DEC 21 2012 /250 PM CST FRI DEC 21 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LAKESHORE FLOOD WARNING IS IN EFFECT FOR THE LAKESHORE AREAS OF BERRIEN AND LA PORTE COUNTIES THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF SNOW MONDAY AND AGAIN WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTER REPORTS OF SNOWFALL ACCUMULATIONS WILL BE APPRECIATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-222100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EST FRI DEC 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A STORM WARNING REMAINS IN EFFECT THROUGH THIS EVENING. A GALE WARNING WILL LIKELY BE NEEDED TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED ON SATURDAY...AND AGAIN TOWARD THE MIDDLE OF NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE INZ006>009-013-015>018-020-022>027-032>034-MIZ079>081-OHZ001-002-004- 005-015-016-024-025-222100- LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY- ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT- BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT... PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 350 PM EST FRI DEC 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SNOW FLURRIES WILL PERSIST THROUGH MIDNIGHT TONIGHT BEFORE TAPERING OFF IN THE EARLY MORNING HOURS SATURDAY. LITTLE TO NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF SNOW MONDAY...AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTER REPORTS OF SNOWFALL ACCUMULATIONS WILL BE APPRECIATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Dec 21, 5:43 PM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM SNOW MARION 40.56N 85.66W
12/21/2012 E2.0 INCH GRANT IN TRAINED SPOTTER
&&
BENTLEYLocal storm report, Dec 21, 5:54 PM EST, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
554 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW LIMA 40.74N 84.11W
12/21/2012 M2.0 INCH ALLEN OH BROADCAST MEDIA
&&
BENTLEYLocal storm report, Dec 21, 8:07 PM EST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
807 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
12/21/2012 M66 MPH LMZ046 IN C-MAN STATION
&&
CORRECTED EVENT
BENTLEYLocal storm report, Dec 21, 8:28 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 PM EST FRI DEC 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM NON-TSTM WND DMG 1 W HOME CORNER 40.52N 85.66W
12/20/2012 GRANT IN TRAINED SPOTTER
TREE UPROOTED AND DOWN ACROSS GALLATIN ST BETWEEN 3T7H
AND 38TH STREET IN MARION. TIME ESTIMATED.
1215 AM NON-TSTM WND GST 2 WNW POTTAWATTOMIE PAR 41.74N 86.91W
12/21/2012 M66 MPH LMZ046 IN C-MAN STATION
0131 AM NON-TSTM WND GST 2 WSW SAINT JOSEPH 42.10N 86.52W
12/21/2012 M60 MPH LMZ043 MI C-MAN STATION
0500 AM NON-TSTM WND DMG NILES 41.83N 86.25W
12/21/2012 BERRIEN MI BROADCAST MEDIA
*** 1 INJ *** TREE FELL DOWN ON HOUSE CAUSING IT TO
COLLAPSE ON 500 BLOCK OF CASS ST. 1 PERSON SUFFERED
MINOR INJURIES.
0504 AM SNOW AKRON 41.04N 86.03W
12/21/2012 M1.0 INCH FULTON IN TRAINED SPOTTER
0700 AM SNOW 4 NW SOUTH BEND 41.73N 86.37W
12/21/2012 M1.0 INCH ST. JOSEPH IN OFFICIAL NWS OBS
STORM TOTAL AS OF 7AM
0700 AM SNOW 5 SW FORT WAYNE 40.98N 85.19W
12/21/2012 M1.3 INCH ALLEN IN OFFICIAL NWS OBS
STORM TOTAL AS OF 7AM
0700 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
12/21/2012 M0.6 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL AS OF 7AM
0700 AM SNOW LIMA WWTP 40.72N 84.13W
12/21/2012 M1.0 INCH ALLEN OH CO-OP OBSERVER
0700 AM SNOW 2 NW ROCHESTER 41.09N 86.24W
12/21/2012 M3.0 INCH FULTON IN COCORAHS
STORM TOTAL AS OF 7AM
0700 AM SNOW NNW WABASH 40.80N 85.82W
12/21/2012 M1.1 INCH WABASH IN COCORAHS
STORM TOTAL AS OF 7AM
0700 AM SNOW W HUNTINGTON 40.88N 85.50W
12/21/2012 M1.2 INCH HUNTINGTON IN COCORAHS
STORM TOTAL AS OF 7AM
0700 AM SNOW 1 SW GAS CITY 40.48N 85.63W
12/21/2012 M1.0 INCH GRANT IN COCORAHS
STORM TOTAL AS OF 7AM
0800 AM SNOW 5 SE SOUTH BEND 41.63N 86.18W
12/21/2012 M1.9 INCH ST. JOSEPH IN COCORAHS
0800 AM SNOW 2 NNE WAKARUSA 41.56N 86.01W
12/21/2012 M1.1 INCH ELKHART IN COCORAHS
0800 AM SNOW 5 NW LAGRO 40.89N 85.80W
12/21/2012 M1.0 INCH WABASH IN COCORAHS
0800 AM SNOW 1 SE BLUFFTON 40.73N 85.16W
12/21/2012 M2.5 INCH WELLS IN COCORAHS
0800 AM SNOW 6 ESE NORTH JUDSON 41.18N 86.67W
12/21/2012 M1.8 INCH STARKE IN COCORAHS
0800 AM SNOW 1 ESE GALVESTON 40.57N 86.17W
12/21/2012 M1.0 INCH CASS IN COCORAHS
0800 AM SNOW 1 SW MILLERSBURG 41.52N 85.70W
12/21/2012 M1.1 INCH ELKHART IN NWS EMPLOYEE
0845 AM SNOW DOWAGIAC 41.98N 86.11W
12/21/2012 M1.5 INCH CASS MI PUBLIC
NUMEROUS TREE BRANCHES DOWN AS WELL
0900 AM SNOW 3 NE LIMA 40.77N 84.06W
12/21/2012 M1.5 INCH ALLEN OH COCORAHS
1030 AM SNOW VAN WERT 40.87N 84.58W
12/21/2012 M1.6 INCH VAN WERT OH EMERGENCY MNGR
0100 PM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
12/21/2012 M0.9 INCH KOSCIUSKO IN NWS OFFICE
STORM TOTAL
0245 PM SNOW VAN WERT 40.87N 84.58W
12/21/2012 M2.1 INCH VAN WERT OH EMERGENCY MNGR
STORM TOTAL.
0300 PM SNOW LIMA 40.74N 84.11W
12/21/2012 M2.0 INCH ALLEN OH BROADCAST MEDIA
0400 PM SNOW AKRON 41.04N 86.03W
12/21/2012 M2.5 INCH FULTON IN TRAINED SPOTTER
STORM TOTAL
0543 PM SNOW MARION 40.56N 85.66W
12/21/2012 E2.0 INCH GRANT IN TRAINED SPOTTER
&&
BENTLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 7:21 PM EST | Gale Warning | IWX | 5 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.